# SDR SWAA000039

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 2120 · Air Distribution System
- Part: Duct Boot
- Part number: 631700SH
- Condition: Loose
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT A/C PACK WOULD NOT MAINTAIN CABIN PRESSURE.  TIGHTENED LOOSE APU SUPPLY DUCT BOOT FWD OF AFT BAG BIN AT KEEL BEAM.
